Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

T. Ojala - T. Rajala - V. Suomala

Thin and fat sets for doubling measures in metric spaces

created by rajala1 on 16 Nov 2012

[BibTeX]

Published Paper

Inserted: 16 nov 2012

Journal: Studia Math.
Volume: 208
Pages: 195-211
Year: 2012
Links: arXiv version

Abstract:

We consider sets in uniformly perfect metric spaces which are null for every doubling measure of the space or which have positive measure for all doubling measures. These sets are called thin and fat, respectively. In our main results, we give suļ¬ƒcient conditions for certain cut-out sets being thin or fat.

Tags: GeMeThNES
Keywords: doubling measure, thin set, thick set, fat set

Credits | Cookie policy | HTML 5 | CSS 2.1